Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 36, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 7:00 AM EST for 5 counties in Kentucky; Brown County, Clermont County, Hamilton County, Ohio. It was in force for 45 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 7:00 AM EST (12:00 UTC)
- Expired
- Mar 1, 2017, 7:45 AM EST
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bracken County, KY, Campbell County, KY, Grant County, KY, Owen County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:03 AM EST | TORNADO 0 | 4 Ese Fort Thomas, OH | NWS STORM SURVEY CONFIRMS AN EF0 TORNADO IN ANDERSON TOWNSHIP. NUMEROUS HOMES WERE DAMAGED BY THE TORNADO AND BY DOWNED TREES. |
| Mar 1, 7:05 AM EST | TSTM WND DMG | 6 E Covington, OH | 20 PINE TREES AND OTHER TREES DOWN AND UPROOTED. |
| Mar 1, 7:06 AM EST | TSTM WND DMG | Ne Batavia, OH | TREES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR. |
| Mar 1, 7:07 AM EST | TSTM WND DMG | 3 Ese Fort Thomas, OH | ROOFS BLOWN OFF HOMES, WALLS MISSING FROM HOMES. MULTIPLE TREES DOWN IN ANDERSON TOWNSHIP. |
| Mar 1, 7:08 AM EST | TSTM WND DMG | Sse Alexandria, KY | NWS STORM SURVEY CONFIRMS STRAIGHT LINE WIND DAMAGE NEAR ALEXANDRIA. A FEW TREES WERE DOWNED AND MINOR STRUCTURAL DAMAGE OCCURRED TO A HOME. |
| Mar 1, 7:10 AM EST | TSTM WND DMG | Sse Alexandria, KY | LARGE TREE DOWN AND PORCH UPLIFTED AND BLOWN DOWNWIND SEVERAL HUNDRED YARDS. |
| Mar 1, 7:16 AM EST | TSTM WND DMG | 2 Sse Butler, KY | TREES UPROOTED OR SNAPPED. ROOF BLOWN OFF. FROM MPING. |
| Mar 1, 7:20 AM EST | TSTM WND DMG | 2 Ne Lenoxburg, KY | BARN DESTROYED ON EDEN RIDGE ROAD NEAR FOSTER. |
| Mar 1, 7:20 AM EST | TSTM WND DMG | 2 W Johnsville, KY | HOUSE SUSTAINED MAJOR DAMAGE ON SNAG CREEK ROAD. WIDE PATH OF DAMAGE FROM AA HIGHWAY TO SNAG CREEK ROAD. |
| Mar 1, 7:20 AM EST | TSTM WND DMG | 5 Sw Felicity, KY | 2 BARNS ON ROUTE 8 DESTROYED. |
| Mar 1, 7:20 AM EST | TSTM WND DMG | Foster, KY | BARN DESTROYED. PHOTOS VERIFIED FROM SOCIAL MEDIA. |
| Mar 1, 7:20 AM EST | TSTM WND DMG | Lenoxburg, KY | LARGE TREE DOWN ON A BARN. |
| Mar 1, 7:24 AM EST | TSTM WND DMG | 3 Sw Bethel, OH | TREES DOWN AND OTHER DEBRIS ON MEISMAN LANE. SEVERAL PROPERTIES AFFECTED. |
| Mar 1, 7:24 AM EST | TSTM WND DMG | 4 Wsw Bethel, OH | FEW OUTBUILDINGS HEAVILY DAMAGED OR DESTROYED ON SALTAIR MAPLE ROAD EAST OF HWY 222. |
| Mar 1, 7:27 AM EST | TSTM WND DMG | 5 Wsw Felicity, OH | MANY TREES SNAPPED. DECK RAILS BROKEN. |
| Mar 1, 7:27 AM EST | HAIL 0.75 | Ese Bethel, OH | FROM MPING |
| Mar 1, 7:27 AM EST | HAIL 0.75 | Ese Bethel, OH | |
| Mar 1, 7:30 AM EST | TSTM WND DMG | 5 Ese New Richmond, OH | MULTIPLE TREES DOWN. ONE HEALTHY TREE WITH ONE FOOT DIAMETER SNAPPED AT THE BASE. |
| Mar 1, 7:30 AM EST | TSTM WND DMG | 5 Nw Georgetown, OH | SEVERAL ROOFS ARE BLOWN OFF IN LUCAS ROAD NEIGHBORHOOD. TIME ESTIMATED BASED ON RADAR. |
| Mar 1, 7:30 AM EST | TSTM WND DMG | Hamersville, OH | ROOF BLOWN OFF UTITILY COMPANY. POLICE CHIEF REPORTED DAMAGE TO POLICE STATION - DAMAGE APPEARED CIRCULAR IN NATURE. TIME ESTIMATED BASED ON RADAR. |
| Mar 1, 7:31 AM EST | TSTM WND DMG | 5 Nw Georgetown, OH | GRAIN BIN DESTROYED. SHINGLES OFF A HOME. BARN DAMAGED AND TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 11:29 PM EST | Tornado Watch | SPC | 8 hr |
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- -229 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
986
WUUS51 KILN 011200
SVRILN
KYC023-037-081-187-191-OHC015-025-061-011245-
/O.NEW.KILN.SV.W.0036.170301T1200Z-170301T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
700 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Bracken County in northern Kentucky...
Southern Campbell County in northern Kentucky...
Grant County in northern Kentucky...
Southeastern Owen County in northern Kentucky...
Pendleton County in northern Kentucky...
Southeastern Hamilton County in southwestern Ohio...
Southern Clermont County in southwestern Ohio...
Northwestern Brown County in southwestern Ohio...
* Until 745 AM EST.
* At 700 AM EST, severe thunderstorms were located along a line
extending from Newport to near Owenton, moving east at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cincinnati, Alexandria, Williamstown, Falmouth, Forestville,
Claryville, Amelia, Crittenden, Mount Orab, Bethel, New Richmond,
Williamsburg, Dry Ridge, Batavia, Augusta, Silver Grove, Felicity,
Brooksville, Butler and Melbourne.
This includes I-75 in Kentucky between mile markers 144 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern
Kentucky...and southwestern Ohio.
LAT...LON 3838 8490 3879 8461 3880 8440 3910 8440
3908 8409 3923 8387 3902 8387 3859 8406
3860 8406 3861 8408 3855 8414 3855 8421
3858 8421 3853 8444 3854 8447 3851 8449
3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1200Z 265DEG 53KT 3907 8448 3846 8482
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos3 follow-up statements
515
WWUS51 KILN 011210
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
710 AM EST WED MAR 1 2017
KYC023-037-081-187-191-OHC015-025-061-011245-
/O.CON.KILN.SV.W.0036.000000T0000Z-170301T1245Z/
Bracken KY-Campbell KY-Grant KY-Owen KY-Pendleton KY-Hamilton OH-
Clermont OH-Brown OH-
710 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EST
FOR BRACKEN...SOUTHERN CAMPBELL...GRANT...SOUTHEASTERN OWEN...
PENDLETON...SOUTHEASTERN HAMILTON...SOUTHERN CLERMONT AND
NORTHWESTERN BROWN COUNTIES...
At 709 AM EST, severe thunderstorms were located along a line
extending from Melbourne to 9 miles southeast of Owenton, moving east
at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cincinnati, Alexandria, Williamstown, Falmouth, Forestville,
Claryville, Amelia, Crittenden, Mount Orab, Bethel, New Richmond,
Williamsburg, Dry Ridge, Batavia, Augusta, Silver Grove, Felicity,
Brooksville, Butler and Melbourne.
This includes I-75 in Kentucky between mile markers 144 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern
Kentucky...and southwestern Ohio.
LAT...LON 3838 8490 3879 8461 3880 8440 3910 8440
3908 8409 3923 8387 3902 8387 3859 8406
3860 8406 3861 8408 3855 8414 3855 8421
3858 8421 3853 8444 3854 8447 3851 8449
3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1209Z 274DEG 52KT 3901 8434 3841 8475
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos391
WWUS51 KILN 011225
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
725 AM EST WED MAR 1 2017
KYC037-081-187-OHC061-011235-
/O.CAN.KILN.SV.W.0036.000000T0000Z-170301T1245Z/
Campbell KY-Grant KY-Owen KY-Hamilton OH-
725 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CAMPBELL...GRANT...
SOUTHEASTERN OWEN AND SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST for northern
Kentucky...and southwestern Ohio.
LAT...LON 3877 8424 3909 8420 3908 8409 3923 8387
3902 8387 3859 8406 3860 8406 3861 8408
3855 8414 3858 8421 3855 8433 3865 8434
TIME...MOT...LOC 1225Z 266DEG 55KT 3905 8404 3860 8417
$$
KYC023-191-OHC015-025-011245-
/O.CON.KILN.SV.W.0036.000000T0000Z-170301T1245Z/
Bracken KY-Pendleton KY-Clermont OH-Brown OH-
725 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EST
FOR BRACKEN...SOUTHEASTERN PENDLETON...SOUTHEASTERN CLERMONT AND
NORTHWESTERN BROWN COUNTIES...
At 725 AM EST, severe thunderstorms were located along a line
extending from Williamsburg to 7 miles southwest of Brooksville,
moving east at 65 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Falmouth, Amelia, Mount Orab, Bethel, Williamsburg, Batavia, Augusta,
Felicity, Brooksville, Higginsport, Hamersville, Fayetteville,
Moscow, St. Martin, Neville, Chilo, Browning Corner, Chasetown,
Bradford and Willow Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern
Kentucky...and southwestern Ohio.
LAT...LON 3877 8424 3909 8420 3908 8409 3923 8387
3902 8387 3859 8406 3860 8406 3861 8408
3855 8414 3858 8421 3855 8433 3865 8434
TIME...MOT...LOC 1225Z 266DEG 55KT 3905 8404 3860 8417
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos134
WWUS51 KILN 011236
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
736 AM EST WED MAR 1 2017
KYC023-191-OHC015-025-011245-
/O.EXP.KILN.SV.W.0036.000000T0000Z-170301T1245Z/
Bracken KY-Pendleton KY-Clermont OH-Brown OH-
736 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR BRACKEN...SOUTHEASTERN
PENDLETON...SOUTHEASTERN CLERMONT AND NORTHWESTERN BROWN COUNTIES
WILL EXPIRE AT 745 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, an
additional severe thunderstorm warning remains in effect for
portions of Brown and Bracken counties until 815 AM.
A tornado watch remains in effect until 1100 AM EST for northern
Kentucky...and southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3877 8424 3909 8420 3908 8409 3923 8387
3902 8387 3859 8406 3860 8406 3861 8408
3855 8414 3858 8421 3855 8433 3865 8434
TIME...MOT...LOC 1235Z 265DEG 53KT 3906 8385 3861 8398
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 6:49 AM EST, 11 minutes earlier.
Area forecast discussion, Mar 1, 6:49 AM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
649 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Squall line pushing quickly east into western Ohio and across
northern Kentucky attm. This will affect the TAFs in the first
hour or so of the period with gusty winds likely, especially at
the southern TAF sites. More stratiform type pcpn will then
linger for a few hours behind this line before coming to an
end. Cigs will likely fluctuate between low VFR and MVFR through
much of the rest of the day with some spotty instability
showers developing later this afternoon. As the gradient
tightens through the afternoon hours, wind gusts in the 25 to 35
knot range will be possible, possibly lingering into this
evening.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 PM EST this afternoon for OHZ060>065-
070>074-077>082-088.
KY...Flash Flood Watch until 4 PM EST this afternoon for KYZ089>100.
IN...Flash Flood Watch until 4 PM EST this afternoon for INZ058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Local storm report, Mar 1, 6:40 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST KYMESO CARROLLTON 2E 38.69N 85.14W
03/01/2017 M59.00 MPH CARROLL KY MESONET
&&
HATZOSLocal storm report, Mar 1, 6:50 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM HAIL DENT 39.19N 84.66W
03/01/2017 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700326
JGIBSONLocal storm report, Mar 1, 6:53 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM HAIL 2 ESE FAIRFIELD 39.32N 84.51W
03/01/2017 M0.88 INCH BUTLER OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700327
JGIBSONLocal storm report, Mar 1, 6:54 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM HAIL SPRINGDALE 39.29N 84.48W
03/01/2017 M0.75 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700328
JGIBSONLocal storm report, Mar 1, 6:55 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HAIL HAMILTON 39.40N 84.56W
03/01/2017 M1.00 INCH BUTLER OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700329
JGIBSONLocal storm report, Mar 1, 6:56 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HAIL FINNEYTOWN 39.22N 84.51W
03/01/2017 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700330
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:16 AM EST | Special Weather Statement | ILN | Campbell | 29 min |
| Mar 1, 1:32 AM EST | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 8 hr |
| Mar 1, 1:59 AM EST | Flash Flood Warning | ILN | Campbell, Kenton | 2 hr |
| Mar 1, 2:52 AM EST | Special Weather Statement | ILN | Boone, Gallatin, Grant, Kenton | 53 min |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Kenton | 41 min |
| Mar 1, 3:17 AM EST | Special Weather Statement | ILN | Carroll, Grant, Owen | 28 min |
| Mar 1, 3:55 AM EST | Flash Flood Warning | ILN | Campbell, Kenton | 6 hr |
| Mar 1, 4:04 AM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 26 min |
| Mar 1, 4:20 AM EST | Severe Thunderstorm Warning | ILN | Lewis | 40 min |
| Mar 1, 4:33 AM EST | Areal Flood Advisory | ILN | Lewis, Mason, Robertson | 3 hr |
| Mar 1, 4:39 AM EST | Tornado Warning | ILN | Lewis, Mason | 15 min |
| Mar 1, 4:48 AM EST | Flash Flood Warning | ILN | Bracken, Lewis, Mason, Robertson | 6 hr |
| Mar 1, 5:15 AM EST | Special Weather Statement | ILN | Greenup | 30 min |
| Mar 1, 5:26 AM EST | Special Weather Statement | ILN | Mason | 34 min |
| Mar 1, 5:31 AM EST | Areal Flood Advisory | ILN | Lewis | 119 min |
| Mar 1, 5:45 AM EST | Special Weather Statement | ILN | Lewis | 30 min |
| Mar 1, 5:46 AM EST | Flash Flood Warning | ILN | Lewis | 4 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Lewis | 21 min |
| Mar 1, 6:15 AM EST | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin | 30 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Boone | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 36 min |
| Mar 1, 6:58 AM EST | Tornado Warning | ILN | Boone, Campbell, Kenton | 14 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 53 min |
| Mar 1, 7:58 AM EST | Severe Thunderstorm Warning | ILN | Lewis | 47 min |
| Mar 1, 10:11 AM EST | Areal Flood Warning | ILN | Lewis, Mason, Robertson | 9 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 18 hr |
| Mar 1, 3:04 PM EST | River Flood Warning | ILN | Pendleton | 31 hr |
| Feb 28, 11:16 PM EST | Special Weather Statement | ILN | Darke | 29 min |
| Feb 28, 11:43 PM EST | Special Weather Statement | ILN | Shelby | 32 min |
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Preble | 36 min |
| Mar 1, 12:04 AM EST | Special Weather Statement | ILN | Logan | 41 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Darke, Montgomery, Preble | 95 min |
| Mar 1, 1:23 AM EST | Special Weather Statement | ILN | Butler, Warren | 37 min |
| Mar 1, 1:28 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 16 min |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Hamilton | 43 min |
| Mar 1, 1:33 AM EST | Special Weather Statement | ILN | Clinton, Highland | 27 min |
| Mar 1, 1:55 AM EST | Special Weather Statement | ILN | Clermont, Hamilton, Warren | 35 min |
| Mar 1, 2:10 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Mar 1, 2:11 AM EST | Special Weather Statement | ILN | Clinton, Fayette | 34 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | ILN | Hamilton | 24 min |
| Mar 1, 2:22 AM EST | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 8 hr |
| Mar 1, 2:34 AM EST | Tornado Warning | ILN | Fayette, Highland, Ross | 26 min |
| Mar 1, 2:50 AM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 40 min |
| Mar 1, 2:58 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Mar 1, 3:09 AM EST | Tornado Warning | ILN | Fairfield, Hocking | 23 min |
| Mar 1, 3:18 AM EST | Flash Flood Warning | ILN | Fayette, Highland, Hocking, Pickaway, Pike, Ross | 6 hr |
| Mar 1, 3:36 AM EST | Tornado Warning | ILN | Clermont | 24 min |
| Mar 1, 3:42 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Mar 1, 3:48 AM EST | Special Weather Statement | ILN | Clinton, Fayette, Highland | 27 min |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 27 min |
| Mar 1, 4:05 AM EST | Special Weather Statement | ILN | Highland | 25 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Preble | 43 min |
| Mar 1, 4:24 AM EST | Special Weather Statement | ILN | Hardin | 36 min |
| Mar 1, 4:27 AM EST | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Pickaway | 5 hr |
| Mar 1, 4:30 AM EST | Special Weather Statement | ILN | Pike, Ross | 30 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby, Union | 44 min |
| Mar 1, 5:12 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Greene, Logan, Madison and 3 more | 48 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Butler, Preble | 28 min |
| Mar 1, 5:29 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 20 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison | 26 min |
| Mar 1, 6:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Mar 1, 6:48 AM EST | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more | 42 min |
| Mar 1, 6:58 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 19 hr |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 23 min |
| Mar 1, 7:43 AM EST | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 47 min |
| Mar 1, 8:04 AM EST | Tornado Warning | ILN | Adams, Scioto | 14 min |
| Mar 1, 8:06 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 84 min |
| Mar 1, 8:24 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 25 min |
| Mar 1, 9:24 AM EST | Areal Flood Warning | ILN | Hamilton | 51 min |
| Mar 1, 9:28 AM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 9:44 AM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more | 3 hr |
| Mar 1, 10:31 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 89 min |
| Mar 1, 10:39 AM EST | River Flood Warning | ILN | Hocking | 31 hr |
| Mar 1, 11:24 AM EST | River Flood Warning | ILN | Adams | 17 hr |
| Mar 1, 12:12 PM EST | River Flood Warning | ILN | Pike, Scioto | 62 hr |
| Mar 1, 12:27 PM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 1:04 PM EST | River Flood Warning | ILN | Ross | 5 hr |
| Mar 1, 2:14 PM EST | Special Weather Statement | ILN | Champaign, Clark, Greene, Union, Warren | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.